# SDR 01FDEA00930

- Difficulty date: October 27, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 783012583
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD PRESS LOST, BOTH PRESS LIGHT ILLUM.  REMOVED AND REPLACED NR 1 T/R AND 2 PUMP CASE DRAIN FILTERS PER IAW MM 29-11-041-2.
